- -

Sharp partial order and linear autonomous systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Sharp partial order and linear autonomous systems

Show simple item record

Files in this item

dc.contributor.author Herrero Debón, Alicia es_ES
dc.contributor.author Thome, Néstor es_ES
dc.date.accessioned 2021-02-06T04:33:02Z
dc.date.available 2021-02-06T04:33:02Z
dc.date.issued 2020-02-01 es_ES
dc.identifier.issn 0096-3003 es_ES
dc.identifier.uri http://hdl.handle.net/10251/160809
dc.description.abstract [EN] This paper deals with autonomous linear systems and the sharp partial order. Given an autonomous linear system, we find another system, which is related to the first one by means of the sharp partial order. This relation can be interpreted in different ways: as a perturbation or as a projection of the initial system. Both points of view allow us to work with a new system with some previously selected behaviour. The solutions of the two systems are related via a matrix that gives the gap between them. We design some algorithms and analize their performance with numerical examples. es_ES
dc.description.sponsorship This research was partially supported by Ministerio de Economia, Industria y Competitividad of Spain (Red de Excelencia MTM2017-90682-REDT) and by Universidad de Buenos Aires (EXP-UBA: 13.019/2017, 20020170100350BA). es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Applied Mathematics and Computation es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Generalized inverses es_ES
dc.subject Sharp partial order es_ES
dc.subject Linear systems es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Sharp partial order and linear autonomous systems es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.amc.2019.124736 es_ES
dc.relation.projectID info:eu-repo/grantAgreement/UBA//20020170100350BA/ES/PROBLEMAS INVERSOS: TEORÍA Y APLICACIONES I/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/UBA//13.019%2F2017/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/AEI//MTM2017-90682-REDT/ES/RED TEMATICA DE ALGEBRA LINEAL, ANALISIS MATRICIAL Y APLICACIONES/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Herrero Debón, A.; Thome, N. (2020). Sharp partial order and linear autonomous systems. Applied Mathematics and Computation. 366:1-11. https://doi.org/10.1016/j.amc.2019.124736 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1016/j.amc.2019.124736 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 11 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 366 es_ES
dc.relation.pasarela S\392942 es_ES
dc.contributor.funder Universidad de Buenos Aires es_ES
dc.contributor.funder Agencia Estatal de Investigación es_ES
dc.description.references Cvetković-Ilić, D. S., Mosić, D., & Wei, Y. (2015). Partial orders on B(H). Linear Algebra and its Applications, 481, 115-130. doi:10.1016/j.laa.2015.04.025 es_ES
dc.description.references Hartwig, R. E., & Spindelböck, K. (1983). Matrices for whichA∗andA†commute. Linear and Multilinear Algebra, 14(3), 241-256. doi:10.1080/03081088308817561 es_ES
dc.description.references Makarenkov, O., & Nistri, P. (2008). Periodic solutions for planar autonomous systems with nonsmooth periodic perturbations. Journal of Mathematical Analysis and Applications, 338(2), 1401-1417. doi:10.1016/j.jmaa.2007.05.086 es_ES
dc.description.references Malik, S. B., Rueda, L., & Thome, N. (2013). Further properties on the core partial order and other matrix partial orders. Linear and Multilinear Algebra, 62(12), 1629-1648. doi:10.1080/03081087.2013.839676 es_ES
dc.description.references STYAN, G. P. H. (1970). Notes on the distribution of quadratic forms in singular normal variables. Biometrika, 57(3), 567-572. doi:10.1093/biomet/57.3.567 es_ES


This item appears in the following Collection(s)

Show simple item record